| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 197 mg/dl.The customer's expected fasting blood glucose test result range is 85 to 95 mg/dl.The customer feels well and did not report any symptoms.The product is not stored according to specification in the kitchen.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 01/20/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history: (b)(6).Customer monitors his diet closely and journals his meal.Customer states that he is only pre- diabetic and has never had that high of a number in his life.